Q. I am unable to have sex due to condom allergy. How to get it treated?

Answered by
Dr. Seikhoo Bishnoi
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Apr 29, 2016 and last reviewed on: Feb 10, 2020

Hi doctor,

My husband often goes on long trips for work. We have sex normally in an interval of 15 to 20 days. We are together for two years, but I still cannot satisfy him. The problem is whenever we have sex the first time it goes smoothly, but after that I have so much trouble to get intimate. I have allergy of condoms. Whenever we use them I get rashes in my vagina and it hurts so badly. It burns like hell. Because of that I cannot get involved with him. Even without condoms, I get that bruises on my vagina after two or three sessions. And so I cannot have sex due to pain. How to treat this situation? Is there any problem with me? Do I need any checkup? Please let me know. Thank you.

#

Hi,

Welcome to icliniq.com.

  • A lot of females have allergy to condom and they develop symptoms like you develop. But, that should not be a thing to feel guilty.
  • Your problem of poor intimacy is because of that allergy and consequent rashes on vagina. This has resulted in repulsion and a fear which results in reduction of desire. Your pain without condom also reduces the libido.
  • In my opinion there is no need to go for any checkup. But, the problem should be dealt properly.
  • First thing I would advise you to start using some other contraceptive method. Copper-T insertion is one option; depot injectable contraceptives can also be used. These methods are safe and provide long-term contraception.
  • To prevent injury and pain during sex ask your husband to use some good lubrication. KY-Jelly is one of the good options for lubrication. This jelly will help in smooth penetration and will aid in pleasurable intercourse.
  • Take sitz bath before sex which will relax the muscles and pain will decrease. For sitz bath sit in warm water tub for about 10 minutes prior to sexual intercourse.
  • Spend more time in foreplay which will also relax the muscles and lubricants will get secreted from vaginal wall and thus help in good penetration. With these methods you will come out of the problem. No need to worry.

The Probable causes:

1. Condom allergy.
2. Psychological reasons.

Regarding follow up:

For further doubts consult a sexologist online.---> https://www.icliniq.com/ask-a-doctor-online/sexologist


Was this answer helpful?

 | 

Related Questions:
Please suggest a medicine, which can cure erection problems and low libido.

My testosterone levels are 150, and my current weight is 135 kg ... Low testosterone level ...   Read full

How can I manage dry vagina and anxiety related to intercourse?

Since marriage, I have pain during intercourse, and anxiety related to that ... Use tablet Etirest (Etizolam) 05 mg at night (half an hour before intercourse) ...   Read full

Why do I have burning sensation in my vagina after sex?

Thirdly, to prevent such episodes, you may use adequate lubrication and the best would be to have protected intercourse ...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


How are bleeding piles treated?

Query: Hi doctor, I had my kidney transplant two months ago. Now, I am suffering from piles. Can you suggest me some medicine?  Read Full »

Why do I have vaginal tears after sex?

Query: Hello doctor, I had rough sex recently and it caused a tear in my vagina. When I use a mirror to examine myself I can see some of the cuts. It is near the entrance of my vaginal canal but not inside, positioned more towards my perineum. It has been healing for two days now and still really hurts. I...  Read Full »

I am suffering from a complete lack of libido and erectile dysfunction. Please help.

Query: Hi doctor, I am currently suffering from a complete lack of libido and erectile dysfunction. This began after a bad experience by taking the drug Ecstasy once. I was unwell for about a week afterwards with dizzy feel and nausea. I am a 27 year old male. I am trying to improve my symptoms. I have ...  Read Full »

Also Read


Parkinson's Disease: Historical Aspects and Current Treatment Approaches
This article discusses the historical aspects of Parkinsonism and, the evidence based approaches currently available for...  Read more»
I am suffering from dry and scaly scalp. Is that scalp psoriasis?
Hello doctor, I am suffering from dry, scaly patches on the scalp for the last six to eight months. Since childhood, I h...  Read more»
Birth Control Methods - Facts, and Types
Devices or treatments done to prevent unwanted pregnancy are called birth control methods.In this article, I am going to...  Read more»

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.